Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

What can I do to stop the urine drops after using the toilet ?

HEllo i am 18 years old i have an problem of urine drops every time after using toilet i never used ALCOHAL etc in my whole life i want any natural thing exersice etc to stop it plz help me i m very upset
Asked On : Mon, 21 Mar 2011
Answers:  4 Views:  728
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Welcome to healthcare magic forum

Symptoms suggest that u may have PILES/ or RECTAL PROLAPSE. Now the diagnosis has to be confirned, which can be done by an examintion by a physician/surgeon.

Treatment depends on how severe is the condition.

SInce its recent, there are better chances.

Homeopathy offers excellent treatment for piles and prolapse (if not severe, then its surgical). So you can consult a homeopath.

Being fat has no relation to the abv 2 conditions.

Eat healthy, fibre rich diet, have plenty of water, avoid constipation & straining, Sitting in tub full of hot water is helpful in pain , avoid sitting continously for hours.


For further enquires-
Answered: Sun, 27 Mar 2011
I find this answer helpful
Homeopath Dr. Anshita Singh Rathore's  Response
Welcome to healthcare magic forum
This can happne due to many conditions, most commonly after /due to infection.
Please get youself examined by a urologist and get an ultrasonography of pelvis done.

Exercises for bladder will be helpful. Also you can take homeopathic remedies safely for bladder/renal problems.

For further enquires-
Answered: Sun, 27 Mar 2011
I find this answer helpful
Homeopath Dr. Sajiv Srivastava's  Response
Hi,Welcome to HealthcareMagic.
Please do not upset Post voiding dropping is a common problem.If dropping much,it may be due to urinary tract or prostate infection. please visit to homeopath for evaluation and further treatment.
Answered: Tue, 29 Mar 2011
I find this answer helpful
  User's Response
Hi dear
Welcome to HealthcareMagic.

Please dont be upset about.Post voiding dripping is a common problem , that you are experiencing.It could be normal .Sometimes it can be due to any tract variation or an infection of prostate gland.So , please visit your surgeon/Urologist for evaluation and treatment plan.

Take care.
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor